| Model Number |
G547 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
08/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered two shocks and four rounds of anti-tachycardia pacing (atp) for what appeared to be atrial fibrillation (af) with rapid ventricular response (rvr).Technical services (ts) was contacted and after reviewing the data, recommended possible reprogramming options.This crt-d remains in service.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.